# SDR ASAA2014022407055

- Difficulty date: February 24, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 64,887 hours, 42,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546579513
- Condition: Corroded
- Location: Bs 1117
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET CUTOUT IN APU COMPARTMENT FWD STIFFENER IS CORRODED.  ACFT GROUNDED.  R & R FWD STIFFENER IAW SRM 51-40-02-0G-0.
